Mirena

Posted in the Barbourville Forum

Comments

Showing posts 1 - 20 of24
< prev page
|
Go to last page| Jump to page:
Concerned

Corbin, KY

|
Report Abuse
|
Judge it!
|
#1
Mar 23, 2011
 
Does any of you that have the Mirena have any symptoms from it? I have had this thing in for almost 4 yrs. I started having really bad migraines last summer and couldn't figure out what was wrong with me. I had a CT Scan and everything. So I just figured it was my sinus problems... Now I have began gaining weight, Been really moody and had a lot of new symptoms. I know I'm not pregnant but I was wandering what (if any) symptoms that you all have had. Or If you all have had any crazy symptoms?
Well

United States

|
Report Abuse
|
Judge it!
|
#2
Mar 24, 2011
 
Concerned wrote:
Does any of you that have the Mirena have any symptoms from it? I have had this thing in for almost 4 yrs. I started having really bad migraines last summer and couldn't figure out what was wrong with me. I had a CT Scan and everything. So I just figured it was my sinus problems... Now I have began gaining weight, Been really moody and had a lot of new symptoms. I know I'm not pregnant but I was wandering what (if any) symptoms that you all have had. Or If you all have had any crazy symptoms?
Google it u can read about it. It's possible that it could be doing this to u, they r good for 5 yrs so maybe it's getting weak, u need to c your dr.
maybe

Ripley, TN

|
Report Abuse
|
Judge it!
|
#3
Mar 24, 2011
 
Concerned wrote:
Does any of you that have the Mirena have any symptoms from it? I have had this thing in for almost 4 yrs. I started having really bad migraines last summer and couldn't figure out what was wrong with me. I had a CT Scan and everything. So I just figured it was my sinus problems... Now I have began gaining weight, Been really moody and had a lot of new symptoms. I know I'm not pregnant but I was wandering what (if any) symptoms that you all have had. Or If you all have had any crazy symptoms?
Kept headaches n bloating fatigue lower abdominal pain I had my removed i had mine for about 4 years
sammy

Richmond, KY

|
Report Abuse
|
Judge it!
|
#4
Mar 24, 2011
 
just took mine out 3 weeks ago and still havent started my period
all those things u just said is what it causes and the reason i got my took out after 4 years is cause of weight gain
maybe

Ripley, TN

|
Report Abuse
|
Judge it!
|
#5
Mar 24, 2011
 
sammy wrote:
just took mine out 3 weeks ago and still havent started my period
all those things u just said is what it causes and the reason i got my took out after 4 years is cause of weight gain
I didn't gain weight but I started my period a couple days later. We wanted to have a baby but still no baby but it's only been a month
Concerned

Corbin, KY

|
Report Abuse
|
Judge it!
|
#6
Mar 24, 2011
 
Wow sounds like you all have had the same problems that I am having... I think I am going to have my taken out too.... What other forms of BC would you use??? I don't want any more kids right now. I have tried the pill, I forget to take it everyday. I have tried the patch; I didn't like it, it made a sticky mess and made me gain a lot of weight. I don't know a good BC method that doesn't make you gain 30 pounds or makes you moody... Which I don't think I could get any more moody... lol
Well

Barbourville, KY

|
Report Abuse
|
Judge it!
|
#7
Mar 24, 2011
 
Concerned wrote:
Wow sounds like you all have had the same problems that I am having... I think I am going to have my taken out too.... What other forms of BC would you use??? I don't want any more kids right now. I have tried the pill, I forget to take it everyday. I have tried the patch; I didn't like it, it made a sticky mess and made me gain a lot of weight. I don't know a good BC method that doesn't make you gain 30
pounds or makes you moody... Which I don't think I could get any more moody... lol
Have u ever tried the depo shot?
ashley

London, KY

|
Report Abuse
|
Judge it!
|
#8
Mar 24, 2011
 
I's supposed to cause bone loss.
Well

Barbourville, KY

|
Report Abuse
|
Judge it!
|
#9
Mar 24, 2011
 
ashley wrote:
I's supposed to cause bone loss.
I've been told that has been proved untrue.
ashley

London, KY

|
Report Abuse
|
Judge it!
|
#10
Mar 24, 2011
 
I guess that's just a chance you will have to take, I don't know I too am undecided...
THE CLOSER

AOL

|
Report Abuse
|
Judge it!
|
#11
Mar 24, 2011
 

Judged:

1

ashley wrote:
I guess that's just a chance you will have to take, I don't know I too am undecided...
are you ashley couch
rt

Corbin, KY

|
Report Abuse
|
Judge it!
|
#12
Mar 24, 2011
 
Well wrote:
<quoted text>Have u ever tried the depo shot?
I had the depo before the iud and had a bad experience. For two years I would bleed. One week on period off a couple days back on the next and it took me 5 years to get pregnant but something was wrong with the placenta and I lost the baby at 4 1/2months
Well

Barbourville, KY

|
Report Abuse
|
Judge it!
|
#13
Mar 24, 2011
 
rt wrote:
<quoted text>
I had the depo before the iud and had a bad experience. For two years I would bleed. One week on period off a couple days back on the next and it took me 5 years to get pregnant but something was wrong with the placenta and I lost the baby at 4 1/2months
I took the depo for 10yrs and didn't have a cycle at all the whole time.
rt

Corbin, KY

|
Report Abuse
|
Judge it!
|
#14
Mar 24, 2011
 
Well wrote:
<quoted text>I took the depo for 10yrs and didn't have a cycle at all the whole time.
I didn't while I took it but I had an allergic reaction severe migraines rashes skin felt like it was on fire bloated chest pains was awful and the nurses kept telling me it was normal for the injection site
FYI

London, KY

|
Report Abuse
|
Judge it!
|
#15
Mar 25, 2011
 
I had the Mirena for 3 years, I spotted all the time, kept UTI's, headaches, and acne. I had mine tookin' out to have another baby. The doctor basically told me I had conceived within those couple of days! I had no problem gettin' pregnant. After I had my daughter, I began the depot (which does make you hungry and gain weight). But you're only allowed on the depot for 2 years, because it causes Australopithecus. Everyone says the Nuvaring is great!
trouble free

Manchester, KY

|
Report Abuse
|
Judge it!
|
#16
Mar 25, 2011
 
i have had a mirena for 3 years and i love it. i get headaches sometimes but i rarely ever have a period... i had some trouble with it at first with spotting and cramping, but it ended after about 4 months.
luv it

Barbourville, KY

|
Report Abuse
|
Judge it!
|
#17
Mar 25, 2011
 

Judged:

1

I have had the mirena for almost a year and i like it. Just the first 4 months i cramped and bled..But I still have my period every month around the same time. The only problem I have is that i get headaches during my period which is normal during your period which may not be caused by the mirena..But besides that its a good thing to have and you can't even tell thats it there so its always worth a try...
Concerned

Corbin, KY

|
Report Abuse
|
Judge it!
|
#18
Mar 25, 2011
 
Yea I thought the Mirena was worth a try too! I mean 5 years and you don't have to worry about anything... Who wouldn't try it LOL! But like I said it has been Great and it has not gave me any problems until the last little while. I'm thinking about having it changed for a new one.... My 5 yrs. will be up in August of 2012.... so maybe they will just change it to a new one. I think maybe this one is just getting weak... whatever the problem, I just wish the symptoms would go away...
depo

London, KY

|
Report Abuse
|
Judge it!
|
#19
Mar 25, 2011
 
I've been on the depo shot for almost 2 years now, I'm pretty sure you can stay on it for up to 5 years. It stopped my period as soon as I started taking it. But in the past few months my lower back has been hurting really bad and the bottom of my stomach stays sore and I feel bloated a lot. And I've gained 20 lbs. I told the nurse this and she wanted me to see a doctor right then but none were in. I've thought about mirena but I've not had any kids. I hate the pill, can't remember to take it and as for the patch tried it and it looked like someone had burnt me wherever I put it at. I loved the nuva ring, but I like not having a period more.. So I have no clue what I'm gonna do
veronica

New York, NY

|
Report Abuse
|
Judge it!
|
#20
Jan 25, 2013
 
Mirena does cause a lot of side effects,some women dont even know the problems they are having are caused by mirena until they google it. Visit http://www.mirenalawsuit.us/ for more related information.

Tell me when this thread is updated: (Registration is not required)

Add to my Tracker Send me an email

Showing posts 1 - 20 of24
< prev page
|
Go to last page| Jump to page:
Type in your comments below
Name
(appears on your post)
Comments
Characters left: 4000
Type the numbers you see in the image on the right:

Please note by clicking on "Post Comment" you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

87 Users are viewing the Barbourville Forum right now

Search the Barbourville Forum:
Topic Updated Last By Comments
KY 'Fox News Sunday' to Host Kentucky Senate Debate (Oct '10) 7 min GOTP 138,662
Bible study rules for public schools proposed (Feb '10) 9 min Libertarian 122,741
What all thinka bout lena fugate? (May '09) 11 min Haha 8
Larry dye and Amy dye 14 min Heard 19
somepplarebitchs 19 min LOL 16
Atv wanted 22 min yes 2
Corey vs. Collins 1 hr Pop 56
•••
•••
•••
•••

Barbourville Jobs

•••
•••
•••

Barbourville People Search

Addresses and phone numbers for FREE

•••

Personal Finance

Mortgages [ See current mortgage rates ]
•••